Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 119, NWS Shreveport, LA

June 6, 20214 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jun 6, 2021, 9:05 AM CDT for 4 counties in Texas. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jun 6, 2021, 9:05 AM CDT (14:05 UTC)
Expired
Jun 11, 2021, 9:08 PM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 24.24 ft at Jun 9, 2021, 3:00 AM CDT.

actionminormoderate202506/0606/0706/0806/0906/1006/1106/1206/13
Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

160 
WGUS44 KSHV 061405
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
905 AM CDT Sun Jun 6 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-071415-
/O.NEW.KSHV.FL.W.0119.210606T1405Z-210611T2100Z/
/TLCT2.1.ER.210605T1430Z.210608T0600Z.210611T0300Z.NO/
905 AM CDT Sun Jun 6 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Sulphur River Near Talco.
* From this morning to Friday afternoon.
* At 8:45 AM CDT Sunday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 24.0 feet early Tuesday morning. It will 
  then fall below flood stage late Thursday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

25
11 follow-up statements
705 
WGUS84 KSHV 070201
FLSSHV

Flood Statement
National Weather Service Shreveport LA
901 PM CDT Sun Jun 6 2021

...The Flood Warning is extended for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-080215-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T0112Z/
/TLCT2.1.ER.210605T1430Z.210608T0000Z.210611T0712Z.NO/
901 PM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Friday evening.
* At 7:45 PM CDT Sunday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Sunday was 21.3 feet.
* Forecast...The Sulpher river at Talco will rise to 24.0 feet early 
  Tuesday morning. It will then fall to 23.7 feet and then begin 
  rising again early Wednesday morning. It will rise to 23.8 feet 
  Wednesday morning. It will then fall below flood stage early 
  Friday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

10
394 
WGUS84 KSHV 071444
FLSSHV

Flood Statement
National Weather Service Shreveport LA
944 AM CDT Mon Jun 7 2021

...The Flood Warning is extended for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-081445-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.210605T1430Z.210610T0000Z.000000T0000Z.NO/
944 AM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until further notice.
* At 8:45 AM CDT Monday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.1 feet 
  this afternoon. It will then rise to 24.0 feet Wednesday evening. 
  Additional rises are possible thereafter.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

25
942 
WGUS84 KSHV 080212
FLSSHV

Flood Statement
National Weather Service Shreveport LA
912 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-090215-
/O.CON.KSHV.FL.W.0119.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.210605T1430Z.210610T0000Z.000000T0000Z.NO/
912 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until further notice.
* At 7:45 PM CDT Monday the stage was 23.1 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Monday was 23.1 feet.
* Forecast...The Sulpher river at Talco is expected to rise to a 
  crest of 24.0 feet Wednesday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

10
670 
WGUS84 KSHV 081303
FLSSHV

Flood Statement
National Weather Service Shreveport LA
803 AM CDT Tue Jun 8 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-091445-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T1709Z/
/TLCT2.1.ER.210605T1430Z.210609T0600Z.210611T2308Z.NO/
803 AM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 7:45 AM CDT Tuesday the stage was 23.2 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 AM CDT Tuesday was 23.2 feet.
* Forecast...The Sulphur River is expected to rise to a crest of 
  24.5 feet by early Wednesday morning. It will then fall below 
  flood stage Friday evening.
* Impact...At 25 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.  Expect 
  flooding very similar to what has occurred several times earlier 
  during this wet springtime of 2021 during March, April, and May.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08
319 
WGUS84 KSHV 090057
FLSSHV

Flood Statement
National Weather Service Shreveport LA
757 PM CDT Tue Jun 8 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-100100-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210613T1030Z/
/TLCT2.1.ER.210605T1430Z.210609T1200Z.210612T1630Z.NO/
757 PM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until late Saturday night.
* At 6:45 PM CDT Tuesday the stage was 24.0 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CDT Tuesday was 24.0 feet.
* Forecast...The Sulphur River is expected to rise to a crest of 
  24.5 feet tomorrow morning. It will then fall below flood stage 
  late Saturday morning.
* Impact...At 25 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.  Expect 
  flooding very similar to what has occurred several times earlier 
  during this wet springtime of 2021 during March, April, and May.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

16
740 
WGUS84 KSHV 091531
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1031 AM CDT Wed Jun 9 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-101715-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210613T0224Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0824Z.NO/
1031 AM CDT Wed Jun 9 2021

...The Flood Warning is now in effect until late Saturday evening...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday evening.
* At 9:45 AM CDT Wednesday the stage was 24.1 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CDT Wednesday was 24.2 feet.
* Forecast...The Sulphur River is expected to fall below flood stage 
  early Saturday morning and continue falling to 18.1 feet Monday 
  morning.
* Impact...Flooding to diminish and end through Saturday.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08
844 
WGUS84 KSHV 100154
FLSSHV

Flood Statement
National Weather Service Shreveport LA
854 PM CDT Wed Jun 9 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-110200-
/O.CON.KSHV.FL.W.0119.000000T0000Z-210613T0224Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0824Z.NO/
854 PM CDT Wed Jun 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday evening.
* At 7:45 PM CDT Wednesday the stage was 23.8 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Wednesday was 24.2 feet.
* Forecast...The Sulphur River Near Talco is expected to fall below 
  flood stage early Saturday morning and continue falling to 16.8 
  feet Monday evening.
* Impact...Flooding to diminish and end through Saturday.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

16
659 
WGUS84 KSHV 101450
FLSSHV

Flood Statement
National Weather Service Shreveport LA
950 AM CDT Thu Jun 10 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-111630-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T2136Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0336Z.NO/
950 AM CDT Thu Jun 10 2021

...The Flood Warning is now in effect until Saturday afternoon...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 8:45 AM CDT Thursday the stage was 23.4 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CDT Thursday was 24.1 feet.
* Forecast...The Sulphur River is expected to fall below flood stage 
  late Friday  evening and continue falling to 17.3 feet Tuesday 
  morning.
* Impact...Flooding to diminish and end through Friday.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08
748 
WGUS84 KSHV 110259
FLSSHV

Flood Statement
National Weather Service Shreveport LA
959 PM CDT Thu Jun 10 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-120300-
/O.CON.KSHV.FL.W.0119.000000T0000Z-210612T2136Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0336Z.NO/
959 PM CDT Thu Jun 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 9:45 PM CDT Thursday the stage was 22.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 PM CDT Thursday was 23.7 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow evening and continue falling to 16.8 feet Tuesday evening.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

44
573 
WGUS84 KSHV 111406
FLSSHV

Flood Statement
National Weather Service Shreveport LA
906 AM CDT Fri Jun 11 2021

...The Flood Warning continues for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-121415-
/O.EXT.KSHV.FL.W.0119.000000T0000Z-210612T1800Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0000Z.NO/
906 AM CDT Fri Jun 11 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Saturday afternoon.
* At 8:45 AM CDT Friday the stage was 21.3 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CDT Friday was 23.3 feet.
* Forecast...The river is expected to fall below flood stage this 
  Friday evening and continue falling to 16.6 feet Wednesday morning.
* Impact...Flooding to diminish and end throughout this Friday.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08
013 
WGUS84 KSHV 120208
FLSSHV

Flood Statement
National Weather Service Shreveport LA
908 PM CDT Fri Jun 11 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

TXC159-343-387-449-120315-
/O.CAN.KSHV.FL.W.0119.000000T0000Z-210612T0208Z/
/TLCT2.1.ER.210605T1430Z.210609T1030Z.210612T0000Z.NO/
908 PM CDT Fri Jun 11 2021

...The Flood Warning for the Sulphur River Near Talco has been 
cancelled...

The Flood Warning is cancelled for
  the Sulphur River Near Talco.
* At 8:45 PM CDT Friday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 16.3 feet Wednesday 
  evening.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

24

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:30 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 6, 6:30 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
630 AM CDT Sun Jun 6 2021

.AVIATION...

Coverage of convection will become more widespread today, with pds
of tstms expected to affect the terminals intermittently throughout
the pd. Low cigs/vsbys will be possible during the pd, especially
this morning and invof convection. Coverage of convection should
begin to gradually diminish after sunset but continue to be
possible through the end of the pd. /12/

&&

.PREV DISCUSSION... /issued 342 AM CDT Sun Jun 6 2021/

SHORT TERM.../Today through Monday/

Upper low cut off from the main jet stream continues to slowly
drift newd across the upper Red River valley of OK/TX. Abundant
lift and deep-layer moisture associated with the upper low will
keep convection a likely probability through Monday, especially
during the daylight hours, where daytime heating will bring at
least some marginal instability to aid the convection.

Although parameters are less than ideal for any severe weather, an
isold strong storm or two cannot be ruled out today and/or Monday,
especially if some isold pockets of higher instability due to
differential heating are able to materialize. The more likely
threat during the short term will be isold instances of flash
flooding due to heavy rainfall. This threat looks to be slightly
greater for Monday, especially across the nwrn third of the
region, where a decaying MCS in the early morning hours may bring
higher rain rates. In addition, an outflow boundary left behind
from this decaying MCS may serve as a focus for later convective
development, leaving these same areas vulnerable to flash
flooding. Even so, the threat for isold flash flooding will exist
areawide.

Otherwise, max temps through the short-term will continue to run a
few degrees below normal with min temps running near or just above
normal, as cloud cover/convection inhibit heating during the day
and insulate against loss of heat overnight. /12/

LONG TERM.../Monday Night through Saturday Night/

An unsettled weather pattern will continue across the Four State
Region for the first part of next week, but drier conditions are
expected by next weekend.

On Monday evening, the aforementioned broad upper low that has been
the source of the unsettled weather across the region, will continue
to weaken and push northeastward across Northern Arkansas into
Missouri. However, another potent shortwave disturbance will move
across the Red River Valley of Texas and through the region on
Tuesday, bringing additional showers and thunderstorms across the
region.  In wake of this disturbance, upper ridging will build into
Northern Mexico and the western and southern regions of Texas.  This
ridge will try to nudge its way into our region on Wednesday.  Rain
chances will greatly diminish across the region, but can't rule out
some afternoon convection across the eastern half of the region,
which will likely remain just on the peripheral of the ridge.

By Thursday and into next weekend, models indicate that the upper
ridge will hold firm across the Southern Plains. Much drier
conditions are expected across the region. However, slight rain
chances will remain across our eastern zones, as these areas will
remain on the eastern fringe of the ridge.

With drier conditions moving into the region during the period,
expect an increase in afternoon temperatures.  Highs will likely top
out in the upper 80s to lower 90s by the end of the work week into
next weekend.  /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  71  85  72 /  80  30  80  30
MLU  83  71  85  73 /  80  40  80  30
DEQ  80  68  82  69 /  80  60  80  60
TXK  82  70  83  71 /  80  50  80  60
ELD  84  68  83  70 /  80  50  80  50
TYR  85  71  85  73 /  60  40  80  30
GGG  83  70  85  72 /  60  40  80  30
LFK  87  72  88  74 /  60  30  60  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/20
Hazardous weather outlook, Jun 6, 4:35 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
435 AM CDT Sun Jun 6 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-070945-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
435 AM CDT Sun Jun 6 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will be possible across the entire
region today, with localized heavy rain possible. This could lead
to isolated flash flooding in low lying and poor drainage areas,
and in locations that have seen significant rainfall in the past
week. However, no widespread organized hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Heavy rain early next week may lead to localized flash flooding
concerns across some areas. Otherwise, the risk of severe storms
will generally remain low through this period.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:42 PM CDTAreal Flood AdvisorySHVPanola3 hr
Jun 5, 8:26 PM CDTFlash Flood WarningSHVPanola3 hr
Jun 5, 8:33 PM CDTSpecial Weather StatementSHVWood42 min
Jun 5, 9:11 PM CDTAreal Flood AdvisorySHVWood2 hr
Jun 6, 2:52 AM CDTRiver Flood WarningSHVPanola, Shelby6 days
Jun 6, 8:58 AM CDTRiver Flood WarningSHVWood47 hr
Jun 6, 5:24 PM CDTSpecial Weather StatementSHVRusk66 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.